# SDR CALA2024111401142

- Difficulty date: November 12, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N466UA
- Make and model: Airbus A320-232
- Aircraft serial: 1343
- Aircraft time: 73,850 hours, 30,379 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: Discharged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPERATIONAL CHECK OF CABIN EMERGENCY LIGHTS {A3NB-33-3-6012} - EPSU BITE FAIL UNIT EMER R SEE PHOTO. LOCATION R/H OVERWING EXIT. SLAVED NEW EPSU AT R/H EMERGENCY OVERWING EXIT, REF AMM 33-51-38-400-001-A. NO GO. RE-INSTALLED EPSU REF AMM 33-51-38-400-001-A. SWAPPED BATTERY FROM L/H SIDE REF AMM 33-51-38-400-002-A. BITE TEST ON EPSU SYSTEM OK. RE-INSTALLED BATTERY TO L/H SIDE. INSTALLED NEW BATTERY REF AMM 33-51-38-400-002-A. EPSU BITE CHECKPARTS USED:  18-3351-3-0001,QTY :1
